# SDR MALA060091

- Difficulty date: February 21, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND PANEL NR 324AR HAS AN ELONGATED SCREW HOLE THAT HAS BEEN REPAIRED IAW MESABA EO NR S55060. REF:EAMS WORK ORDER 213545 TASK 3504.
